# SDR DL764070153

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 22,300 hours, 7,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 67837
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOP AFT OF SEAT 41F.  REMOVED AND REPLACCED BATTERY PACK AT WL 1790.
